BeautyDir PharmBeautyDir Pharm

콜그린에이캡슐

콜그린에이캡슐

Pharmacy only
감기약

제조사 / Company

명인제약(주)

데이터 출처

MFDS 공공데이터

효능·효과 / Efficacy

This medicine is used to relieve various symptoms of colds (runny nose, stuffy nose, sneezing, sore throat, cough, phlegm, chills (cold and shaking symptoms), fever, headache, joint pain, and muscle pain).

Helps with:

headachemuscle painjoint painfevercoldcoughphlegmrunny nosecongestionsneezingchills

💊복용법 / Dosage

Adults take 2 capsules at a time, 30 minutes after meals, 3 times a day. Children ages 8 to 14 take 1 capsule at a time, 3 times a day, 30 minutes after meals.

한국어 원문 보기

성인은 1회 2캡슐, 1일 3회 식후 30분에 복용합니다.만 8~14세 어린이는 1회 1캡슐, 1일 3회 식후 30분에 복용합니다.

⚠️주의사항 / Caution

Patients or people with experience of hypersensitivity to this medicine, people with experience of asthma when taking other antipyretic analgesics or cold medicines, infants under 3 months of age, people taking MAO inhibitors (antidepressants, antipsychotics, mood regulators, anti-Parkinson drugs, etc.) or within 2 weeks of stopping taking them should not take this medicine. Infants and children over 15 years of age who are or are suspected of being infected with chickenpox or influenza before taking this medicine. Children younger than 3 months, infants under 2 years of age, infants, constitution prone to allergies, people experiencing allergic symptoms (e.g. fever, rash, joint pain, asthma, itching, etc.), liver disease, kidney disease, heart disease, thyroid disease, diabetes, high blood pressure, gastroduodenal ulcer, glaucoma (e.g. eye pain, blurred vision, etc.), urination (urination, etc.) People with difficulty, the elderly, people with a weak body or high fever, people with persistent or recurring gastrointestinal problems such as heartburn, stomach discomfort, or stomach pain, people with ulcers or bleeding problems, people who lose a lot of water through vomiting or diarrhea or do not absorb water, pregnant women or women who may be pregnant, breastfeeding women, smoking, asthma, chronic bronchitis, emphysema, cough with excessive phlegm, cough that lasts or recurs for more than 1 week. If you have a cough accompanied by chronic cough, fever, rash, or persistent headache, or if you are hypersensitive to Yellow No. 4 or Yellow No. 5, consult a doctor or pharmacist. Be sure to follow the prescribed usage and dosage. Be careful when driving or operating machinery as drowsiness may occur after taking the drug. When administering to children, administer under the guidance and supervision of a guardian.

한국어 원문 보기

이 약에 과민증 환자 및 경험자, 다른 해열진통제, 감기약 복용 시 천식 경험자, 만 3개월 미만의 영아, MAO억제제(항우울제, 항정신병제, 감정조절제, 항파킨슨제 등)를 복용하고 있거나 복용을 중단한 후 2주 이내의 사람은 이 약을 복용하지 마십시오.이 약을 복용하기 전에 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 만 3개월 이상 및 만 2세 미만의 영아, 유아, 알레르기 등을 일으키기 쉬운 체질, 알레르기 증상(예: 발열, 발진, 관절통, 천식, 가려움증 등)경험자, 간장질환, 신장(콩팥)질환, 심장질환, 갑상선질환, 당뇨병, 고혈압, 위십이지장궤양, 녹내장(예: 눈의 통증, 눈이 침침함 등), 배뇨(소변을 눔)곤란 등이 있는 사람, 고령자, 몸이 약한 사람 또는 고열이 있는 사람, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되거나 궤양, 출혈문제를 가지고 있는 사람, 구토와 설사로 많은 수분을 손실하거나 수분을 흡수하지 않는 사람, 임부 또는 임신하고 있을 가능성이 있는 여성, 수유부, 흡연, 천식, 만성 기관지염, 폐기종, 과도한 가래가 동반되는 기침, 1주 이상 지속 또는 재발되는 기침, 만성 기침, 발열ㆍ발진이나 지속적인 두통이 동반되는 기침이 있는 사람, 황색4호, 황색5호에 과민증 환자는 의사 또는 약사와 상의하십시오.정해진 용법과 용량을 잘 지키십시오.복용 후 졸음이 나타날 수 있으므로 운전 및 기계조작시 주의하십시오.어린이에게 투여할 경우 보호자의 지도 감독하에 투여하십시오.

🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.

콜그린에이캡슐 — 감기약 | BeautyDir Pharm | BeautyDir Pharm